# SDR MALA050401

- Difficulty date: May 5, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 15,695 hours, 17,183 cycles
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539007B
- Part serial: 97730
- Condition: Failed
- Location: E/E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING FROM DTW, THE RIGHT HAND DC GENERATOR FELL OFF LINE.  CREW FOLLOWED QRH TO TRY AND RESET IT, AND IT WOULD NOT COME BACK ONLINE.  RETURNED TO DTW.  REMOVED AND REPLACED DC GCU PN 51539-007B.  SN ON 96944.  SN OFF 97730 IAW SAAB AMM.  ALL CHECKS GOOD.  FOUND, RAN DC POWER FOR 20 MIN.
